# SDR DALA2016011400446

- Difficulty date: January 13, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 75,312 hours, 30,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT  31FG ARE INOPERATIVE.  MAINTENANCE RECONNECTED SEAT HARNESS TO LIGHT FIXTURE.  SYSTEM OPERATION IS NORMAL.
